Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 72, NWS Grand Rapids, MI

June 14, 2008Mason County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 14, 2008, 8:07 PM EDT for Mason County, Michigan. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 8:07 PM EDT (00:07 UTC)
Expired
Jun 14, 2008, 8:45 PM EDT
In force
38 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Mason County, MI

The radar

The Grand Rapids radar (KGRR), 133 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:10 PM EDTHAIL 13 N Ludington, MIMEASURED NEAR THE TWIN BRIDGES AT HAMLIN LAKE.
Jun 14, 8:15 PM EDTHAIL 1Custer, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 150007
SVRGRR
MIC105-150045-
/O.NEW.KGRR.SV.W.0072.080615T0007Z-080615T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
807 PM EDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN WEST CENTRAL MICHIGAN

* UNTIL 845 PM EDT

* AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST
  OF LUDINGTON TO 6 MILES SOUTHWEST OF SCOTTVILLE TO 11 MILES SOUTH
  OF LUDINGTON...AND MOVING EAST AT 45 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  LUDINGTON...          HAMLIN LAKE...        BIG SABLE POINT...
  LUDINGTON STATE PARK...                     SCOTTVILLE...
  CUSTER...             WALHALLA...           FOUNTAIN...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4408 8604 4382 8604 4382 8643 4391 8648
      4396 8647 4406 8654
TIME...MOT...LOC 0007Z 272DEG 39KT 4399 8660 4387 8630
          4379 8642

$$

OSTUNO
1 follow-up statement
000 
WWUS53 KGRR 150034
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
834 PM EDT SAT JUN 14 2008

MIC105-150045-
/O.CON.KGRR.SV.W.0072.000000T0000Z-080615T0045Z/
MASON MI-
834 PM EDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL MASON COUNTY...

AT 831 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUDINGTON... 
AND MOVING EAST AT 35 MPH.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  LUDINGTON...          SCOTTVILLE...         WALHALLA...
  CUSTER...             FOUNTAIN...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4402 8649 4408 8604 4385 8604 4386 8643
TIME...MOT...LOC 0034Z 271DEG 27KT 4398 8638

$$

OSTUNO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:21 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 14, 7:21 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 PM EDT SAT JUN 14 2008

LATEST UPDATE...AVIATION...

.SYNOPSIS...(322 PM EDT SAT JUN 14 2008)
A LARGE UPPER LOW OVER ONTARIO WILL PUSH A COLD FRONT THROUGH LOWER
MICHIGAN SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE DURING
THE AFTERNOON AND EVENING HOURS. COOLER WEATHER WILL ARRIVE MONDAY.

&&

.SHORT TERM...(322 PM EDT SAT JUN 14 2008)
(TONIGHT THROUGH MONDAY NIGHT)
FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL TONIGHT AND
SUNDAY. LATEST VIS AND IR LOOPS SHOW TOWERING CU FIRING ALONG A
TROUGH FROM THE EASTERN UP SOUTHWEST THROUGH EASTERN WISCONSIN. MORE
CU WAS NOTED OVER NW LWR. LATEST MSAS DATA SHOWS LI/S AROUND -5C
OVER THE NW CWA. THE LIMITING FACTOR IS MOISTURE. 12Z RAOBS WERE
FAIRLY DRY. GIVEN THE WEAK TROUGH MOVING THROUGH AND A LACK OF
MOISTURE...TSRA COVERAGE WON/T BE GREAT. THE ATM WILL STABILIZE
AFTER SUNSET AND WE/LL REMOVE POPS OVERNIGHT.

THE COLD FRONT WILL PUSH INTO THE CWA SUNDAY. THE ATM WILL BE QUITE
A BIT MORE DYNAMIC SUNDAY THAN TONIGHT. INSTABILITY WILL AGAIN BE
HIGH WITH LI/S AROUND -6C. A 70KT MID LEVEL JET WILL CREATE 60KTS OF
SHEAR SUNDAY AFTERNOON. GIVEN THAT THE JET IS NORMAL TO THE
FRONT...THE FRONT SHOULD/T HAVE ANY PROBLEM MOVING THROUGH. THAT
WILL ALSO REDUCE THE POTENTIAL FOR TRAINING ECHOS. IT ALSO MEANS
CONVERGENCE WILL LIKELY BE GREATER AND THE THREAT FOR STRONG/SEVERE
STORMS WILL BE THERE. WIND DAMAGE WILL BE THE MAIN THREAT. SOME OF
THE RAIN COULD BE HEAVY AGAIN...ESPECIALLY ACROSS THE SRN CWA. PWAT
VALUES WILL CLIMB UP TO 1.8 IN AS A 40-50KT LLJ MOVES OVER THE CWA.

DRIER AND MUCH COOLER WX WILL FLOW INTO THE REGION MONDAY. H8 TEMPS
ARE PROGD TO FALL TO AROUND 4C. MUCH OF THE CWA WILL SEE TEMPS IN
THE 60S.

&&

.LONG TERM...(322 PM EDT SAT JUN 14 2008)
(TUESDAY THROUGH SATURDAY)
BY TUESDAY AN UPPER LOW WILL BE OVER SOUTHERN QUEBEC.  THIS FEATURE
IS EXPECTED TO REMAIN NEARLY STATIONARY THROUGH MUCH OF THE WORK
WEEK...GRADUALLY FILLING IN AND FADING AWAY BY FRIDAY OR FRIDAY
NIGHT.  THE FLOW AROUND THE LOW WILL KEEP THE AREA CHILLY FOR THIS
TIME OF YEAR.  DAYTIME HIGHS ON TUESDAY WILL ONLY BE IN THE 65 TO 70
DEGREE RANGE.  WITH THE LOW WEAKENING THROUGH THE WEEK IT WILL HAVE
LESS INFLUENCE ON THE REGION AND TEMPS WILL SLOWLY MODERATE EACH DAY.

AS FOR PCPN CHANCES...IT LOOKS RATHER DRY THROUGH MUCH OF THE
EXTENDED PERIOD.  HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION
BEHIND THE WEAKENING UPPER LOW AND WILL STICK AROUND THROUGH THE
MIDDLE OF THE WEEK.  A WARM FRONT DEVELOPS TOWARD THE END OF THE
WEEK AND COULD BE THE FOCUS FOR SCATTERED DAYTIME THUNDERSTORMS.
HAVE INCLUDED THE CHANCE FOR THIS BOTH FRIDAY AND SATURDAY...HOWEVER
THE CHANCES STILL DO NOT LOOK ALL THAT IMPRESSIVE.

&&

.MARINE...(322 PM EDT SAT JUN 14 2008)
WEST WINDS 10-20KTS AND COLD WATER TEMPS WILL LIKELY RESULT IN WAVES
JUST BELOW SCA CRITERIA TONIGHT AND SUNDAY.

&&

.AVIATION...(721 PM EDT SAT JUN 14 2008)
ISOLATED SHOWERS OR THUNDERSTORMS WILL AFFECT MKG THIS EVENING AND
MAY ALSO AFFECT GRR...BUT THESE SHOULD DIE OUT AFTER SUNSET. THEN
EXPECT VFR OVERNIGHT BEFORE MORE THUNDERSTORMS FORM SUNDAY MORNING
AS THE ATMOSPHERE BECOMES UNSTABLE. EXPECT THUNDERSTORMS...SOME
HEAVY...FROM LATE MORNING THROUGH THE AFTERNOON.

&&

.HYDROLOGY...(322 PM EDT SAT JUN 14 2008)
LATEST INFO FROM EMERGENCY MANAGEMENT CONTINUES TO SHOW ROADS WASHED
OUT AND WATER OVER ROADS. A COUPLE OF ROADS THAT NOW HAVE WATER OVER
THEM DID NOT HAVE WATER OVER THEM FRIDAY. SO THE RUNOFF FROM THE
TORRENTIAL RAINS A DAY OR SO AGO CONTINUE TO RUN OFF. THE PERE
MARQUETTE AT SCOTTVILLE IS ALSO SLOWLY RISING AND WILL BE ABOVE
FLOOD STAGE UNTIL WEDNESDAY. SINCE SHOWERS AND THUNDERSTORMS ARE
POSSIBLE LATE TONIGHT AND SUNDAY...FLOODING WILL LIKELY CONTINUE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     93
SHORT TERM:   93
LONG TERM:    JK
MARINE        93
AVIATION:     OSTUNO
HYDROLOGY:    93
Hazardous weather outlook, Jun 14, 5:11 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
511 AM EDT SAT JUN 14 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
511 AM EDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT FLOODING CONTINUES ACROSS MUCH OF MASON... LAKE
AND OSCEOLA COUNTIES. RIVERS AND STREAMS ARE AT ELEVATED LEVELS AND
MANY ROADS REMAIN CLOSED DUE TO WASHOUTS OR STANDING WATER.

THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE STORMS THIS EVENING
COULD BE STRONG WITH GUSTY WINDS TO 50 MPH AND HALF INCH DIAMETER
HAIL. STORM MOVEMENT WILL BE TO THE SOUTHEAST AT AROUND 30 MPH.

THE GOOD NEWS IS THAT HEAVY RAIN IS NOT ANTICIPATED AND ANY STORMS
THAT DEVELOP TONIGHT WILL HAVE VERY LITTLE IMPACT ON THE CURRENT
FLOODING SITUATION. RAINFALL AMOUNTS SHOULD BE MOSTLY LESS THAN ONE
QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE
SUNDAY AFTERNOON AND EVENING. AGAIN...HEAVY RAIN DOES NOT APPEAR TO
BE A SIGNIFICANT THREAT WITH THESE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

LMZ844>849-150830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
511 AM EDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE STORMS THIS EVENING
COULD BE STRONG WITH GUSTY WINDS TO 50 MPH AND HALF INCH DIAMETER
HAIL. STORM MOVEMENT WILL BE TO THE SOUTHEAST AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE
SUNDAY AFTERNOON AND EVENING.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY AND
TUESDAY... BEHIND THE STRONG COLD FRONT WHICH PASSES THROUGH THE
REGION SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

MEADE

In the hours before

Special weather statement, Jun 14, 7:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
724 PM EDT SAT JUN 14 2008

MIZ043-044-050-150030-
MUSKEGON-NEWAYGO-OCEANA-
724 PM EDT SAT JUN 14 2008

...SPECIAL WEATHER STATEMENT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 10 MILES WEST OF SILVER LAKE STATE
PARK...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  STONY LAKE...         SILVER LAKE ST PARK...
  MEARS...              MONTAGUE...           WHITEHALL...
  ROTHBURY...           SHELBY...             NEW ERA...
  HART...               FERRY...              CRYSTAL VALLEY...
  ELBRIDGE...           HOLTON...             WALKERVILLE...
  BRUNSWICK...          HESPERIA...           REEMAN...
  FREMONT...

THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. STAY AWAY FROM HIGH
OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

LAT...LON 4370 8655 4377 8646 4380 8583 4338 8582
      4340 8646 4352 8649 4358 8654 4361 8656
      4368 8656
TIME...MOT...LOC 2324Z 262DEG 35KT 4363 8663

OSTUNO
Local storm report, Jun 14, 7:43 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
743 PM EDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             MEARS                   43.68N 86.42W
06/14/2008  E1.00 INCH       OCEANA             MI   TRAINED SPOTTER

            SPOTTER REPORTED PEA TO QUARTER SIZED HAIL.

&&

NJJ
Local storm report, Jun 14, 7:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
746 PM EDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             SILVER LAKE STATE PARK  43.65N 86.53W
06/14/2008  E0.50 INCH       OCEANA             MI   BROADCAST MEDIA

            REPORT COURTESY OF A WXMI JOURNALIST

&&

NJJ
Special weather statement, Jun 14, 7:51 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 PM EDT SAT JUN 14 2008

MIZ037-038-043-044-150045-
LAKE-MASON-NEWAYGO-OCEANA-
751 PM EDT SAT JUN 14 2008

...SPECIAL WEATHER STATEMENT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 8 MILES NORTHWEST OF PENTWATER...
MOVING EAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  PENTWATER...          LUDINGTON...          SCOTTVILLE...
  CUSTER...             WALHALLA...           BRANCH...
  BALDWIN...

THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. STAY AWAY FROM HIGH
OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

LAT...LON 4403 8587 4381 8583 4377 8646 4383 8645
      4384 8646 4389 8646 4390 8647 4396 8647
TIME...MOT...LOC 2351Z 260DEG 39KT 4386 8650

OSTUNO
Local storm report, Jun 14, 7:55 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             HART                    43.70N 86.36W
06/14/2008  M0.50 INCH       OCEANA             MI   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO DIME SIZE.

&&

HOVING
Special weather statement, Jun 14, 8:03 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
803 PM EDT SAT JUN 14 2008

MIZ038-043-044-150045-
LAKE-NEWAYGO-OCEANA-
803 PM EDT SAT JUN 14 2008

...SPECIAL WEATHER STATEMENT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WALKERVILLE...MOVING EAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  WALKERVILLE...        WOODLAND PARK...      BITELY...
  HAWKINS...

THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. STAY AWAY FROM HIGH
OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

LAT...LON 4389 8557 4374 8556 4368 8615 4376 8618
TIME...MOT...LOC 0003Z 258DEG 39KT 4372 8608

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:03 PM EDTSpecial Weather StatementGRRLake42 min
Jun 14, 8:28 PM EDTSevere Thunderstorm WarningGRRLake35 min
Jun 14, 8:51 PM EDTSpecial Weather StatementGRRMason54 min
Jun 14, 8:57 PM EDTSevere Thunderstorm WarningGRROsceola32 min
Jun 14, 9:26 PM EDTSpecial Weather StatementGRRClare64 min
Jun 14, 10:01 PM EDTSpecial Weather StatementGRRManistee59 min
Jun 14, 10:25 PM EDTSpecial Weather StatementGRRAllegan, Barry, Clinton, Eaton, Ionia, Kent50 min
Jun 14, 11:05 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham, Ionia55 min
Jun 14, 11:07 PM EDTSpecial Weather StatementGRRLake53 min
Jun 15, 9:20 AM EDTSpecial Weather StatementGRRAllegan, Calhoun, Kalamazoo, Van Buren115 min
Jun 15, 2:05 PM EDTSpecial Weather StatementGRRClare40 min
Jun 15, 2:17 PM EDTAreal Flood WarningGRRLake, Mason, Osceola24 hr
Jun 15, 3:18 PM EDTSpecial Weather StatementGRRBarry, Eaton, Van Buren42 min
Jun 15, 3:45 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren45 min
Jun 15, 4:27 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo48 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.